Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 6, Issue 6, Pages 317-328

On the operator equation AXXB=C with unbounded operators A,B, and C

Department of Mathematics, Ohio University, Athens 45701, OH, USA

Received 30 July 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nguyen Thanh Lan, “On the operator equation with unbounded operators , and ,” Abstract and Applied Analysis, vol. 6, no. 6, pp. 317-328, 2001.